Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 348, Number 12

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On biunitary permutation matrices and some subfactors of index 9
Uma Krishnan and V. S. Sunder.
Trans. Amer. Math. Soc. 348 (1996), 4691-4736
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1360226
On the group of homotopy equivalences of a manifold
Hans Joachim Baues.
Trans. Amer. Math. Soc. 348 (1996), 4737-4773
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1340168
The geometry of uniserial representations of finite dimensional algebras. III: Finite uniserial type
Birge Huisgen-Zimmermann.
Trans. Amer. Math. Soc. 348 (1996), 4775-4812
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1344208
Multiplication of natural number parameters and equations in a free semigroup
Gennady S. Makanin.
Trans. Amer. Math. Soc. 348 (1996), 4813-4824
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1360227
Multiplicative $𝜂$-quotients
Yves Martin.
Trans. Amer. Math. Soc. 348 (1996), 4825-4856
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1376550
On extension of cocycles to normalizer elements, outer conjugacy, and related problems
Alexandre I. Danilenko and Valentin Ya. Golodets.
Trans. Amer. Math. Soc. 348 (1996), 4857-4882
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1376544
Spectral averaging, perturbation of singular spectra, and localization
J. M. Combes, P. D. Hislop and E. Mourre.
Trans. Amer. Math. Soc. 348 (1996), 4883-4894
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1344205
Characterizations of Kadec-Klee properties in symmetric spaces of measurable functions
V. I. Chilin, P. G. Dodds, A. A. Sedaev and F. A. Sukochev.
Trans. Amer. Math. Soc. 348 (1996), 4895-4918
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1390973
Ergodic properties of real cocycles and pseudo-homogeneous Banach spaces
M. Lemanczyk, F. Parreau and D. Volný.
Trans. Amer. Math. Soc. 348 (1996), 4919-4938
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1389783
A deformation of flat conformal structures
Hiroyasu Izeki.
Trans. Amer. Math. Soc. 348 (1996), 4939-4964
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1348862
The ergodic theory of discrete isometry groups on manifolds of variable negative curvature
Chengbo Yue.
Trans. Amer. Math. Soc. 348 (1996), 4965-5005
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1348871
The inverse problem of the calculus of variations for scalar fourth-order ordinary differential equations
M. E. Fels.
Trans. Amer. Math. Soc. 348 (1996), 5007-5029
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1373634
Spatial chaotic structure of attractors of reaction-diffusion systems
V. Afraimovich, A. Babin and S.-N. Chow.
Trans. Amer. Math. Soc. 348 (1996), 5031-5063
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1344202
Integral type linear functionals on ordered cones
Walter Roth.
Trans. Amer. Math. Soc. 348 (1996), 5065-5085
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1401784
Lévy group action and invariant measures on $𝛽\mathbb{N}$
Martin Blümlinger.
Trans. Amer. Math. Soc. 348 (1996), 5087-5111
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1390970